# SDR R61A201403080369

- Difficulty date: March 8, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 13,388 hours, 8,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 17086119005
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT GUSS PLATE, RT CENTER GUSS PLATE, FRAME 90 HAS CORROSION.  MX R & R RT GUSS PLATE, RT CENTER GUSS PLATE, FRAME 90 IAW SRM 51-41-02, 51-43-03, PN 170-86119-005 SPLICE, 170-60259-001 GUSS PLATE.
